# SDR WVER201808120002

- Difficulty date: July 31, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 38,476 hours, 25,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: SH670358905
- Condition: Cracked
- Location: Bs 693 Bulkhead
- Part time: 38,476 hours, 25,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLULKHEAD BEAM AT BS 693 WAS CRACKED AT FASTNER HOLE.
